|Home||» Products||» Syrup And Dry Syrups||» Paracetamol Suspension|
We offer perfect composition of Mefenamic 50 Mg and Paracetamol 125 Mg / 5 Ml all together is well known as Paracetamol Suspension, Kolimef P syrup. The syrups are especially made for kids in order to offer sensitive and healthy solution instantly. The offered syrup is highly safe in the term of purity and zero effects. Paracetamol Suspension, Kolimef P syrup is highly effective when used under the prescription of medical professionals. These high qualities of syrups are easily available at our showroom at cost effective price range.